Un résultat d'existence en optimisation de forme en utilisant une propriété géométrique de la normale
ESAIM: Control, Optimisation and Calculus of Variations, Volume 2  (1997), p. 105-123
@article{COCV_1997__2__105_0,
     author = {Barkatou, M. and Henrot, A.},
     title = {Un r\'esultat d'existence en optimisation de forme en utilisant une propri\'et\'e g\'eom\'etrique de la normale},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1997},
     pages = {105-123},
     zbl = {0920.49027},
     mrnumber = {1451483},
     language = {fr},
     url = {http://www.numdam.org/item/COCV_1997__2__105_0}
}
Barkatou, M.; Henrot, A. Un résultat d'existence en optimisation de forme en utilisant une propriété géométrique de la normale. ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997) , pp. 105-123. http://www.numdam.org/item/COCV_1997__2__105_0/

[1] H. W. Alt, L.A. Caffarelli : Existence and regularity for a minimum problem with free boundary, J. Reine angew. Math., 325, 1981, 105-144. | MR 618549 | Zbl 0449.35105

[2] M. Barkatou : Thèse de l'Université de Franche-Comté, 1997.

[3] J.A. Bello, E. Fernandez-Cara, J. Lemoine, J. Simon : On drag differentiability for Lipschitz domains, Control of Partial Differential Equations and Applications, Lecture Notes in Pure and Applied Mathematics Series 174, Dekker, New York, 1995. | MR 1364633 | Zbl 0860.35093

[4] D. Bucur, J.P. Zolesio : N-dimensional shape optimization under capacitary constraints, J. of Diff. Eq., 123-2, 1995, 504-522. | MR 1362884 | Zbl 0847.49029

[5] D. Bucur, J.P. Zolesio : Boundary optimization under pseudo-curvature constraint, Ann. Scuola Norm. Pisa, à paraître, 1996. | Numdam | MR 1469570 | Zbl 0889.49026

[6] D. Chenais : On the existence of a solution in a domain identification problem, J. Math. Anal. Appl., 52, 1975, 189-289. | MR 385666 | Zbl 0317.49005

[7] D. Chenais : Sur une famille de variétés à bord lipschitziennes, application à un problème d'identification de domaine, Ann. Inst. Fourier, 4-27, 1977, 201-231. | Numdam | MR 473802 | Zbl 0333.46020

[8] B. Gustafsson, H. Shahgholian : Existence and geometric properties of solutions of a free boundary problem in potential theory, à paraître dans J. für die Reine und Ang. Math. | Zbl 0846.31005

[9] L. I. Hedberg : Spectral synthesis and stability in Sobolev spaces, Euclidean Harmonic Analysis, Lecture Notes in Mathematics, J.J. Benedetto ed., 779, Springer, Berlin, 1980. | MR 576040 | Zbl 0469.31003

[10] A. Henrot : Continuity with respect to the domain for the laplacian : a survey, Control and Cybernetics, 23-3, 1994, 427-443. | MR 1303362 | Zbl 0822.35029

[11] A. Henrot : Subsolutions and supersolutions in a free boundary problem, Arkiv für Math., 32-1, 1994, 79-98. | MR 1277921 | Zbl 0809.35172

[12] M. V. Keldyš : On the solvability and the stability of the Dirichlet problem, Amer. Math. Soc. Trans., 2-51, 1-73, 1966. | Zbl 0179.43901

[13] N. S. Landkof : Foundations of modern potential theory, Springer, Berlin, 1972. | MR 350027 | Zbl 0253.31001

[14] F. Murat, J. Simon : Quelques résultats sur le contrôle par un domaine géométrique, Publ. du labo. d'Anal. Num., Paris VI, 1-46, 1974.

[15] O. Pironneau : Optimal shape design for elliptic systems, Springer Series in Computational Physics, Springer, New York, 1984. | MR 725856 | Zbl 0534.49001

[16] H. Shahgholian : Quadrature surfaces as free boundaries, Arkiv für Math., 32-2, 1994, 475-492. | MR 1318543 | Zbl 0827.31004

[17] J. Sokolowski, J. P. Zolesio : Introduction to shape optimization : shape sensitity analysis, Springer Series in Computational Mathematics, 10, Springer, Berlin, 1992. | MR 1215733 | Zbl 0761.73003

[18] V. Šverak : On optimal shape design, J. Maths Pures Appl., 72-6, 1993, 537-551. | MR 1249408 | Zbl 0849.49021